I am 52 year male. I was prescribed terbinafin 250 mg once daily for oncomycosis combined with tinea pedis. After four weeks, three days back I noticed that I am having difficulty in getting erection. Although after manual stimulation I am getting erection. I have stopped taking terbinafin. Can anyone let me know what should I do and how much time it will take to be normal again. I am taking atorvastatin 10 mg and no other medication. I am not diabetic and my blood pressure is normal.
HEY THIS IS MIRA MEDICAL CENTER "We are dedicated to improving lives and personal relationships through the restoration and revitalization of men & women's sexual function" FOR MORE INFO CALL US AT 714-966-2850 OR CALL TO MAKE AN APPOINTMENT.
ORAL MEDICATION AS LOW AS 15 PER -TESTOSTERONE REPLACEMENT THERAPY-ICP TREATMENTS AS LOW AS $15 AN INJECTION-VACUUM THERAPY
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2018 • 3 answers
Absorbine Athletes Foot - I've had this for 2 weeks and thought the tenactin and vinegar soaks were?
Updated 28 Dec 2013 • 1 answer
How to keep an erection with erectile dysfunction.i am taking antidepressant medications that are c?
Updated 10 Feb 2016 • 1 answer
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Updated 19 Sep 2017 • 1 answer
Updated 17 Jul 2018 • 2 answers